# SDR UPS04842143

- Difficulty date: February 25, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT BETWEEN STA 1100 AND 1120 APPROX AT STR 33R INTERCOSTAL HAS CORROSION AROUND NUT PLATES.  REMOVED CORROSION IAW DC8 SRM 51-1-8, ORIG THICKNESS .090, REMAINING THICKNESS .030.  REMOVED INTERCOSTAL INQ DC8 SRM 51-1-20D.  FABRICATED INTERCOSTAL IAW DAC DWG 9754949, ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED INTERCOSTAL IAW DC8 SRM 51-1-21 & 21-1-20D.
